Doctor Q&A for Dr. Maurice Strickland

A 38-year-old member asked:
Dr. Maurice Strickland
Allergy and Immunology 48 years experience
Yes: Any drug , with Codeine or an opiod can casue euphoria. It is not a good idea to combine the narcotic with tylenol (acetaminophen) as large doses of t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 43-year-old member asked:
Dr. Maurice Strickland
Allergy and Immunology 48 years experience
Yes: Tylenol (acetaminophen) 3 with Codeine can cause histamine and other mediator release from mast cells and basophils. True allergy is possible, but dir... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 36-year-old member asked:
Dr. Maurice Strickland
Allergy and Immunology 48 years experience
Not always: I am answering the question that i often get about armpit stinging with deodorant, this can be immunoglobulin e mediated allergy or cell mediated alle... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 48-year-old member asked:
Dr. Maurice Strickland
Allergy and Immunology 48 years experience
Unlikely: Codeine allergy can be true allergy (caused by immunoglobulin e that reacts with the Codeine molecule) or because Codeine can directly cause allergic ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less